# SDR IPXA09658005

- Difficulty date: December 13, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED SOCKET ASSY IAW 33-51-16-2.  OPS CKS GOOD.
